Sign in to follow this  
Followers 0
aberCoreyfitch

Ugh..Hellooo..Cymbalta

13 posts in this topic

Posted

:bump: Big change from yesterday in the Cymbalta II topic... Today was my first time on Cymbalta @ 30mg, I took it an hour after I took my wellbutrin sr (today I reduced from 300 to 150mg), last night I started a new medicine called "depakote ER 500mg" (not sure what that does yet)..

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

aberCoreyFitch (my FAV jeans, by the way... :;): ) *wink wink*

It sounds EXACTLY like what happened to me when I had withdrawal from Hellbutrin!!!!!!

Share this post


Link to post
Share on other sites

Posted

Wow.. I'm glad you made it through.. I don't know if it's withdrawel for me since this is the first day I reduced but it could be. No, l haven't really been eating lately; I only had a lean cuisine and a bag of doritos yesterday... but usually not eating  doesn't affect me much... I had some chicken noddle soup and I felt a little better but not much. I'm okay right now, I'm still kinda upset about what happened earlier...and talked to my parents for awhile and my bf. They agreed that it was wrong for my manager to suspend me cause of that... I guess it doesn't suprise me though, it being abercrombie & fitch and all.. but it still hurts...You don't think it's the depakote? I guess that leaves WB and Cymbalta as the culprits. I still feel like my mind is going crazy... is the weird throat thing and feeling like you are about to vomit normal for startup?

Share this post


Link to post
Share on other sites

Posted

Here's what I found:

Cymbalta's Typical Side Effects: The usual for SNRIs and SSRIs

Share this post


Link to post
Share on other sites

Posted

Most people complain about nausea and constipation with start up of Cymballta.  I've been on it since Sept., and can tell you the nausea was terrible, but went away after one week.

My heart goes out to you.  Meds are something to get on and get off.    :hearts:

Share this post


Link to post
Share on other sites

Posted

Thank you all so much... that really helped... I'm going to try to keep on truckin.

Share this post


Link to post
Share on other sites

Posted

aberCoreyfitch,

I think I would call my dr. and tell him what happened.  He might have some suggestions or know exactly what it was.  Has it happened again.  It isn't fair for you to have lost your job over it.  Some things are real bummers.  Just hang in there but I would call my doc.

Share this post


Link to post
Share on other sites

Posted

How are you feeling, today?  Maybe the problem was too many med changes at once.   ???

Share this post


Link to post
Share on other sites

Posted

Everything has been a lot better each day after that day. That day all that happen I took cymbalta and wellbutrin sr @ the same time... lately I been taking cymbalta first then taking wellbutrin sr 6 hours later... I notice my anxiety flares up when I'm on the WB. The doc has me on WB, cymbalta, depakote er, desytrel, lortab, imitrex, phenergan, ambien. The last 4 I take as needed; I do think I'm on too many medications. One thing people have notice though is that I smile a lot... smile tooo much and it's starting to bother a lot of people. Of course I could careless about it, but does any one smile excessively for no reason?

Share this post


Link to post
Share on other sites

Posted

So others might be suspicious of you smiling.........LOL!     :D  I smile a lot too, so it must be a side effect???  Who knows?  Enjoy it while you feel good.  I hear that Wellbrutin inceases anxxiety when you first go on it.

Sounds like your doc has covered all the bases with the meds he's made available to you.  As long as you feel this well, I think you are doing fine.

Did you get back to work, yet?   :wave:

Share this post


Link to post
Share on other sites

Posted

The doc has me on WB, cymbalta, depakote er, desytrel, lortab, imitrex, phenergan, ambien. The last 4 I take as needed; I do think I'm on too many medications.

I looked up these drugs on RxList just to see what they were usually used for. Here's what I find.

WB--an antidepressant, also used to help stop smoking. Differs from most antidepressants in that it doesn't boost serotonin (acts on dopamine and norepinephrine)

cymbalta--new antidepressant that boost both serotonin and norepinephrine

depakote--mood stabilizer and antiseizure medication

desytrel--is this deseryl (trazodone)? An antidepressant but usually used as a sleep aid.

lortab--: hydrocodone/acetaminophen, used for pain

imitrex--for migraines

phenergan--lots of uses including allergies and rhinitis

ambien--one of the newer sleeping medications.

Boy is that a lot of medications! Did your doctor explain all of these? You can find a patient handout for each on Rxlist and other websites.

Just curious what your doc said about why he would change you to cymbalta and divalproex at the same time.

I'm glad to hear you're smiling a lot and hope the good feeling continues.

Share this post


Link to post
Share on other sites

Posted

:hearts: Sammy thank you very much for the information. It's really helpful. My doctor did not explain to me what they do except I knew what ambien does. Yeah I started talking cymbalta and depakote at the same time... since you said it is a mood stabilzer.. I did remember telling him there are times I get extremely happy that I just wanna blow up, and I'm really depressed most of the time. It's weird though.. I was just reading about it... I'm taking 500mg of depakote er, but i read that for any effect on mood you have to take over 1000mg..

Share this post


Link to post
Share on other sites

Posted

Take the 60mg. in one dose.

Hope you get some response from your doc.  Maybe he didn't realize that the two meds would cause some kind of reaction.  Cymbalta is so new....  At least you could let him know what it did to you.

Maybe he plans on increasing the Depakote if you don't notice any change in your mood.  I know that some meds are started at a lower dose and increased slowly.  Take care.  Med increases and having new meds started can be a rough road till you body adjusts.  I hope you're feeling better, now.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0